



Venue:

Hotel – NH Roma Villa Carpegna, Rome, Italy

Theme:

"Emerging Prospects on Healthcare and Patient Safety"

https://pagicle.com/

SCIENTIFIC AGENDA



	Day 1 - Room 1 - Atlantis			
08:00 - 08:30	Onsite Registration & Seating Arrangment			
08:30 - 09:00	Introduction & Open Ceremony			
Session 1 - Atlantis				
	Keynote Presentat	tions (Duration: 1hr)		
09:00 - 09:30	Dr. Howard W. Mielke, Ph.D. Tulane University School of Medicine, USA	Novel Trends are Required to Mitigate the Pediatric Lead Exposure Epidemic		
09:30 - 10:00	Mrs. D. Cherrey Jones <i>Psychotherapeutic</i> <i>Services, USA</i>	Nursing Entrepreneurship		
	Global community spo	tlight (Duration: 20 min)		
10:00-10:20	Dawn G Moeller			
	10:20-10:55 (Refreshment	& Coffee - Duration: 35min)		
	Session 2	2 - Atlantis		
	Oral Presentations	(Duration: 1hr 55min)		
10:55 - 11:20	Dr. Ruby Natale University of Miami School of Medicine, USA	Developing a Childcare Center-Based Intervention to Address the Mental Health Impacts of COVID-19 on Preschool Children		
11:20 - 11:45	Terry Fulmer PhD, RN, FAAN President The John A. Hartford Foundation	Nursing Leadership for Age-Friendly Health Systems Globally		
11:45 - 12:10	Astrid D. Oviedo PhD, RN University of North Carolina Pembroke, USA	COVID vaccination status and beliefs among baccalaureate nursing students		
12:10 - 12:35	Merav Ben Natan R.N., Ph.D, Hillel Yaffe Medical Center, Israel	Association Between Type of Face Mask and Visual Analog Scale Scores During Pain Assessment		

12:	2 E	П	9	-	n	Λ	
	00		J		U	U	

Mrs. Galit Palacios Klein *Clalit Health Services, Israel*

	Memorable Gro	oup Photo & Selfie	
13:00 - 14:00 (Tempting Buffet Lunch - Duration: 1hr)			
Session 3 - Atlantis			
Oral Presentation Cont (Duration: 2hr 05min)			
14:00 - 14:25	Dr. Marjeta Logar Cucek University Medical Centre Ljubljana, Slovenia	Effective and quality healthcare management in the future	
14:25 - 14:50	Dr. Udesvari Naidoo KwaZulu-Natal College of Nursing, South Africa	The Readiness of Nurse educators and Learners to use a Computerised Training Tool at a public nursing college in South Africa	
14:50 - 15:15	Carla A. Bouska Lee PhD, HdS, MN, MA, APRN-BC, FNP, CNS, CHES, FIBA, FAAN, La Familia Community Center, USA	Aspects of Immune Building Modalities	
15:15 - 15:40	Prof Marianne Reid University of the Free State, South Africa	Pioneering initiatives for diabetic care in African Primary Care Health Services	
15:40 - 16:05	Dr. Saeed Moradian York University, Canada	Capturing and analyzing immune-related adverse events using an ePRO	
16:05-16:20 (Refreshment & Coffee - Duration: 25min)			
Oral Presentation Cont (Duration: 1hr 15min)			
16:20 - 16:45	Dr. Ágústa Pálsdóttir University of Iceland, Iceland	The adoption of new health information and communication technology – Motivation and perception of the abilities to use new technology and possibilities to get help at it	
16:45 - 17:10	Margarita Bernales Pontificia Universidad Católica de Chile, Chile	Trans men and "risk groups": perceptions and experiences in relation to the increase of hiv in chile	
17:10 - 17:35	Dr. Jennifer Jones-Locklear UNC Pembroke McKenzie- Elliott School of Nursing, USA	COVID-19 Challenges: Coordinating Vaccinations with Farm Owners, and H-2A Temporary Agricultural Worker Arrivals	
17:35 - 18:00	Ms. Dawn E Kuzemski Aspen University, UAE	Improving GDM Outcomes through an Integrated Multidisciplinary Management Approach in the Middle East	

Parallel Session Day 1 Room 2

>>>

	Day 1 - Roo	m 2 - Khalifa	
08:00 - 09:00	Onsite Registration & Seating Arrangment		
09:00 - 09:30	Introduction & Open Ceremony		
Session 1 - Atlantis			
	Keynote Presenta	tions (Duration: 1hr)	
09:30 - 10:00	Dr Karim Qayumi University of British Columbia, Canada	Online 3D simulation technology for Interprofessional team training	
10:00 - 10:30	Kathy S Fisher MBA, BSN, RN, CNML, Parkview Health -Randallia, USA	PTSD in Nursing Leadership Post COVID	
	Global community spe	otlight (Duration: 15min)	
10:30 - 10:45	Athaher Basha PAGEMATHS.inc, USA	Introduction to new Research Eco-System	
10:45 - 11:05 (Refreshment & Coffee)			
	Session	2 - Khalifa	
	Special Session	(Duration: 40 min)	
11:05 - 11:45	Dr. Angela Lukomski Eastern Michigan University, USA	PediaTrac™; A Digital Tool to Track Pediatric Development in Real-Time	
	Oral Presentations	(Duration: 1hr 15min)	
11:45 - 12:10	Dr Susan Koalick Chair Global Network for Tobacco Free Healthcare Services (GNTH), Switzerland	Tobacco-free environment in Healthcare Services – best practice for clear and nambiguous signage of the tobacco-free campus	
12:10 - 12:35	Dr. Tetyana Falalyeyeva Taras Shevchenko National University of Kyiv, Kyiv, Ukraine	Antimicrobial potential of probiotic lysate Del-Immune V®	
12:35 - 13:00	Manel Mzoughi ICD business school of Paris, France	The four faces of Electronic Health Record adopters: a patients' typology based on perceived benefits and concern	
	13:00-13:50 (Tempting Buf	fet Lunch - Duration: 50min)	
	Memorable Gro	oup Photo & Selfie	
	Session	3 - Khalifa	

	Oral Presentation Cor	nt (Duration: 2hr 5min)
13:50 - 14:15	Ms. Erin Ashley North Post University/Imperial College London Diabetes Centre	The Impact of a Self-Directed Learning Module on Nurses' PATCH Scores
14:15 - 14:40	Boonruang Khaonuan Thaksin University, Thailand	Role of Nurses for Managed the Coronavirus 2019 Epidemic in Thailand: Success and Lesson Learned
14:40 - 15:05	Dr. Liubov Sichel Stellar Biotics, LLC, USA	Probiotic lysates as a source for Postbiotic and Metabiotic biotherapeutics
15:05 - 15:30	Elizabeth Sheridan The Ohio State University College of Medicine, USA	Electronic Medical Record Capture of Health Care Directives for Fragility Fracture Patients
15:30 - 15:55	Dr Fredrick Ochieng' Omagah Uzima University, Kenya	Healthcare Economic Challenges, An attraction to evolving Online crimes, could be a looming full blown disaster in hospitals
	15:55 - 16:15 (Refreshment	& Coffee - Duration: 20min)
	Session	4 - Khalifa
	Oral Presentation Con	t (Duration: 1 hr 15min)
16:15 - 16:40	Meagan Spencer Freed-Hardeman University, USA	A classroom case study of experiences with an online simulation platform in the inaugural semester of an undergraduate healthcare program
16:40 - 17:05	Dr Shainy B. Varghese University of Houston College of Nursing, USA	A Model of Caring for Virtual Healthcare
17:05 - 17:30	Dr. Antonio Steardo Pharms Pharmacist Chemist and Pharmacologist Rome, Italy	Has personalized medicine become a therapeutic perspective to assess and cure SARS-CoV-2, further steps?
17:30-17:55	Chris Wasden <i>Twill USA</i>	Precision Care is the Winning Strategy & Business Model in Digital Health

SCIENTIFIC AGENDA



	Day 2 - Roo	m 1 - Atlantis		
09:30 - 10:00 Introduction to Chair & Co-chair				
Session 1 - Atlantis				
Keynote Presentations (Duration: 1hr)				
10:00 - 10:30	Dr. Janice Summers Borough of Manhattan Community College, USA	Faculty Advisement and Helpfulness and The Retention of First Semester Associate Degree Nursing Students		
10:30 - 11:00	Selina Doncevic Veterans Affairs, USA	Future Considerations: The Ongoing Journey to Veteran Recovery		
	11:00 - 11:25 (Refi	reshment & Coffee)		
	Session 2	2 - Atlantis		
	Oral Presentations	(Duration: 1hr 30min)		
11:25 - 11:50	Dr. Lien Mertens University of Leuven (KULeuven), Belgium	The guided use of an e-health tool to strengthen health literacy. A pilot study in a multicultural diabetes population in a primary care clinic in Brussels		
11:50 - 12:15	Theresa Kessler PhD, RN, ACNS- BC, CNE, FAAN Valparaiso University, USA	Strategies to Build Simulation Experiences during Study Abroad Cross-Cultural Experiences		
12:15 - 12:40	Dr Patricia Karwan Care New England, USA	Cancer related Fatigue		
12:40 - 13:05	Dr. Steven Clark Cunningham Ascension Saint Agnes Hospital and Cancer Institute, USA	A Breath of Fresh Air: A Novel Technique to Ensure NGT Function and Increase Patient Safety		
	Memorable Group Photo & Selfie			
13:05 - 14:00 (Tempting Buffet Lunch)				
Session 3 - Khalifa				
Group Presentation (Duration: 3hr)				

14:00 - 14:45	Amera Taylor <i>BN, RN</i> & Cecilia W Li	Using The Synergy Framework to Empower Front-Line Nurses and Nursing Leadership to Help Decrease Burnout and Improve Retention
14:45 - 15:30	Mr. Awais Ali Erik Yarberry & Kelly Wheatley, The Ohio State University, USA	Leveraging Artificial Intelligence to Enhance Nursing Education and Promote Academic Integrity
15:30 - 16:15	Connie Crump & Barbara A. Ihrke PhD, RN, Indiana Wesleyan University, USA	Five Ds: Innovative Practices to Increase Interprofessional and Global Collaboration
16:15 - 17:00	Ms Mo Blishen & Ms Dawn Pegram <i>Te Whatu Ora, New Zealand</i>	The Burden of being bullied: A case study
17:00 - 17:25	Dr Rabi M Yunusa University of Washington, USA	Are US Healthcare Systems Doing Enough for Black/African Racial Minorities?
	17:25 - 17:40 (Ref	reshment & Coffee)
	Poster Sessions	- (Duration: 1hr)
	Dr. Jennifer Wells University of North Carolina, USA	One School's Journey to Next Generation NCLEX
	-	• •
17:40 - 18:40	University of North Carolina, USA Dr. Tomoko Hasegawa University of Fukui, Faculty of	to Next Generation NCLEX Nurses' inter-professional work competences and related factors including difficulties
17:40 - 18:40	University of North Carolina, USA Dr. Tomoko Hasegawa University of Fukui, Faculty of Medical Sciences, Japan Dr. Kimberly Elaine Taylor Chamberlain College of	to Next Generation NCLEX Nurses' inter-professional work competences and related factors including difficulties providing palliative cares An Evidence-Based Pilot of Retail Heathcare
17:40 - 18:40	University of North Carolina, USA Dr. Tomoko Hasegawa University of Fukui, Faculty of Medical Sciences, Japan Dr. Kimberly Elaine Taylor Chamberlain College of Nursing, USA Ioannis Antonakos University of Athens/Medical	to Next Generation NCLEX Nurses' inter-professional work competences and related factors including difficulties providing palliative cares An Evidence-Based Pilot of Retail Heathcare Provider Job Satisfaction Assessment of Patient Safety Culture in
17:40 - 18:40	University of North Carolina, USA Dr. Tomoko Hasegawa University of Fukui, Faculty of Medical Sciences, Japan Dr. Kimberly Elaine Taylor Chamberlain College of Nursing, USA Ioannis Antonakos University of Athens/Medical School, Greece Miguel Ulibarrena Mutualia, Bilbao (Biscay), Spain	to Next Generation NCLEX Nurses' inter-professional work competences and related factors including difficulties providing palliative cares An Evidence-Based Pilot of Retail Heathcare Provider Job Satisfaction Assessment of Patient Safety Culture in Primary Care Settings in Greece "Developing a training plan in Patient Safety in the Bachelor Degree in Medicine: an



CITY ATTRACTION OF ROME









